# SDR SWAA013264

- Difficulty date: December 4, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,582 hours, 40,693 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6550577
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL FIN FRONT SPAR CRACKED AT SLING ATTACH POINT FASTENER HOLE.  REPAIRED SPAR PER ER 01-5587.
